# SDR AALA20050751

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LEFT ENGINE LOOP-A LIGHT FOLLOWED BY LEFT ENGINE FIRE WARNING DURING CLIMBOUT AT APPROXIMATELY 6000 FEET.  THROTTLES TO IDLE AND LIGHTS AND WARNING WENT OUT.  LEFT EXHAUST GAS TEMPERATURE AT TAKEOFF IN YELLOW ZONE.  RIGHT ENGINE EXHAUST GAS TEMPERATURE NORMAL.  CONTINUED OPERATION AT IDLE FOR 20 MINUTES.  LANDED LAX WITHOUT INCIDENT.  FOUND 13TH STAGE MANIFOLD INNER CASE BLOWN APART.  CHANGED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
